Why do strong SRIs (serotonin reuptake inhibitors) often cause / induce apathy, indifference and laziness? Maybe not in everyone, but it's one of the most common complaints. I regularly read about it on the internet. I myself was affected by it.
My questions would be:
1.) What causes it?
2.) Were you affected?
3.) Did you successfully get rid of these specific side effects? If so, how so?
4.) Further comments regarding that "phenomenon"?
Just thought I would share some experience with Trintellix. I started 2-3 months ago on 5mg. mainly for anxiety and depression. I also take a variety of meds to help me sleep. Trintellix can be really nauseating when you start (for at least two weeks) When I moved up from 5mg to 10mg - I became comatose. So, I went back to 5 and it's been great- It' gives a little boost of energy- similar to vyvanse. It helps me not to go home and cry everyday. :-) I seem to eat less- in terms of general snacking. What I have found with this med - is even at this low dose- you metabolize alcohol more quickly. 2 drinks can = drunk. And, if I have a drink and get a little stoned- I'm up vomiting all night. Just putting the warning out there- not drinking is the way to go on this med.... wondering if anyone has had similar experiences...
By surfer girl
I have been on effexor for about 15 years - up and down between 75 and 225. I thing it has done it's course - i have no motivation and don't get that 'well being ' feeling that i had before meds and when i first started E. I have tried to come off a few times and get slammed with anxiety and depression in an increasingly short period of time - the last time it was 2 weeks off. I am a little worried it is withdrawal from E rather than return of depression - i could never understand why it was happening in shorter periods every time i came off.
Last visit when i talked with my Pdoc, i expressed my concern about 'upsetting the apple cart' by changing meds - i mean I am stable, just not 'enjoying life'. She suggested agomelatine because i can start taking that at the same time as being on E. since then i have done a lot of research and can't find much really good on agomelatine.
I had thought about Brintellix.
i kind of want to come of E as I have (probably incorrectly) blamed Effexor for my frequent relapses - I almost hate it because of it's short half life and would like to be stable on something else.
Can I please have some feedback???
By Another Day!
I have dealt with my mania before so I know how to normally avoid triggers, but this time my mania flared up all I crave is sex, with anyone. I have never been one to just hook up with people but its gotten bad. I've slipped up a few times but I tell myself afterwards it didn't make it better I won't do it again but I do. I don't put myself in a place where I will alone with a guy but that hasn't even worked, please forgive my vulgarity but I met a guy I was just chatting with at a dog park, gave in to what I detest and don't want, as we found an isolated place to have sex. I don't want to be this person. That girl who just wants it I feel like I've become that I feel like people I pass in the street can see that. Does anyone have any advice? Please. I need this to stop.
Hi everybody. I have been taking Agomelatine for 3 weeks (as an add on to Duloxetine). I don't feel any better. I feel sleepy and slightly more depressed and anxious.
How much longershould I keep taking it? Or should I stop?
What have others' experiences been?